English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Improved theoretical prediction for the 2s hyperfine interval in helium ion

Karshenboim, S. G., & Ivanov, V. G. (2005). Improved theoretical prediction for the 2s hyperfine interval in helium ion. Canadian Journal of Physics, 83(10), 1063-1069. doi:10.1139/P05-059.

Item is

Files

show Files
hide Files
:
3117.pdf (Publisher version), 85KB
 
File Permalink:
-
Name:
3117.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute of Quantum Optics, MGQO; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Karshenboim, Savely G.1, Author           
Ivanov, V. G., Author
Affiliations:
1Laser Spectroscopy, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445568              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005-10-06
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Canadian Journal of Physics
  Alternative Title : Can. J. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 83 (10) Sequence Number: - Start / End Page: 1063 - 1069 Identifier: -